# SDR UIEA2018031900435

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,938 hours, 18,982 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732845
- Part serial: 891217
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FATS DOES NOT COMMAND FAN AIR VALVE.   REMOVED AND REPLACED THE RT ENGINE FAN AIR VALVE TEMP SENSOR IAW AMM 36-11-17.
